# SDR 07FDEA03585

- Difficulty date: September 11, 2007
- Submitted: September 13, 2007
- Operation: Air carrier
- Aircraft: N812FD
- Make and model: Airbus A310-203
- Aircraft serial: 467
- Aircraft time: 49,593 hours, 9,931 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DELAMINATION AT UPPER SKIN TRAILING EDGE BETWEEN RIB 16-17 OF LT INBOARD FLAP.  METAL-SKINNED CORE REPAIR AT T/E PERFORMED AS PER SRM 57-53-12/PARA 13 / FIG 208, APPROVED BY EA 6-5752-92199 AND RAS/DABRE/7005884/2005 ISSUE A.
